Position:
Lecturer
Department:
Department of Mathematics (OM)
Room:
NB 618
eMail:
Phone:
+421 259 325 341
Fax:
+421 252 495 177
Research activities:
Real functions, Multifunctions, Graph theory, Number theory
Availability:

Publications

Book

  1. A. KolesárováV. Baláž: Mathematics II (in Slovak), Nakladateľstvo STU Bratislava, 2011.

Article in journal

  1. V. Baláž – J. Gogola – T. Visnyai: I(q)c-convergence of arithmetical functions. Journal ofNumberTheory, vol. 183, pp. 74–83, 2018.
  2. V. Baláž – M. R. Iacó – O. Strauch – S. Thonhauser – R. F. Tichý: An extremal problem in uniform distribution theory. Uniform Distribution Theory, no. 2, vol. 11, pp. 1–21, 2016.
  3. V. Baláž – J. Fialová – M. Hofer – M. R. Iacó – O. Strauch: The asymptotic distribution function of 4-dimension shifted Van der Corput sequence. Tatra Mount. Math. Publ., no. 2, vol. 66, pp. 1–18, 2015.
  4. V. Baláž – J. Fialová – O. Strauch: Hilbert space with reproducing kernel and uniform distribution preserving maps II.. Uniform Distribution Theory, no. 2, vol. 11, pp. 67–91, 2014.
  5. Š. Porubský – V. Baláž – L. Mišík – J. T. Tóth: Septuagenarian Oto Strauch. Uniform Distribution Theory, no. 1, vol. 9, pp. i–xv, 2014.
  6. V. Baláž – J. Fialová – V. Grozdanov – G. Stojanovski – O. Strauch: Hilbert Space with Reproducing Kernel udn Uniform Distribution Preserving Maps I.. Proceedings of the Steklov Institute of Mathematics, no. 17, pp. 30–60, 2013.
  7. V. Baláž – J. Fialová – V. Grozdanov – G. Stojanovski – O. Strauch: Hilbert Space with Reproducing Kernel udn Uniform Distribution Preserving Maps I.. Sovremennye Problemy Matematiki, no. 17, pp. 30–60, 2013.
  8. V. Baláž – L. Mišík – O. Strauch – J. T. Tóth: Distribution Functions of Ratio Sequences IV.. Periodica Mathematica Hungarica, no. 1, vol. 66, pp. 1–22, 2013.
  9. V. Baláž – L. Mišík – O. Strauch – J. T. Tóth: Distribution functions of ratio sequences, III.. Publicationes Mathematicae Debrecen, no. 3-4, vol. 82, pp. 511–529, 2013.
  10. V. Baláž – K. Nagasaka – O. Strauch: The law of Benford and distribution functions of sequences on (0,1) (in Russian). Matematičeskie zametki, no. 4, vol. 88, pp. 485–501, 2010.
  11. V. Baláž – O. Strauch – T. Šalát: Remarks on several types of convergence of bounded sequences. Acta Mathematica Universitatis Ostraviensis, no. 14, pp. 1–12, 2006.
  12. V. Baláž – T. Šalát: Uniform density u and corresponding I_u convergence. Mathematical Communications, no. 11, pp. 1–7, 2006.
  13. V. Baláž – J. Červeňanský – P. Kostyrko – T. Šalát: I-konvergencia a I-spojitosť reálnych funkcií (in Bulgarian). Acta Mathematica, no. 5, pp. 43–50, 2002.
  14. V. Baláž – T. Šalát: Zeros of continuos functions and the structure of two function space. Mathematica Slovaca, no. 4, vol. 52, pp. 397–408, 2002.
  15. V. Baláž – V. Kvasnička – J. Pospíchal: Two metrics in a Graph Theory Modeling of Organic Chemistry. Discrete applied mathematics, vol. 35, pp. 1–19, 1992.
  16. V. Baláž – V. Kvasnička – K. Jaroslav – S. Milan: A Metric for Graphs. Časopis pro pestování matematiky, vol. 111, pp. 431–433, 1986.

Article in conference proceedings

  1. V. Baláž: On Generalized Notion of Convergence by Means of Ideal and Its Applications. In 19.Konferencia košických matematikov, 2018.
  2. V. BalážA. MaťašovskýT. Visnyai: On the uniform convergence of function series. Editor(s): Miroslav Hrubý, Pavlína Račková, In Matematika, informační technologie a aplikované vedy (MITAV 2018), Univerzita obrany v Brne, pp. 13–14, 2018.
  3. V. Baláž: On Generalized Notion of Convergence by Means of Ideal and Its Applications. 2017.
  4. V. Baláž: I-convergence and its Applications in Number Theory. In Matematika, informacni technologie a aplikovane vedy, Brno, Univerzita obrany, 2017.
  5. V. Baláž: I-convergence and its Applications in Number Theory (in Slovak). In Matematika, informacni technologie a aplikovane vedy, Brno, Univerzita obrany, 2017.
  6. V. Baláž: Weighted sum-of-digits function. In 5th International COnferencie on Uniform Distribution Theory, 2016.
  7. V. Baláž – J. Fialová – O. Strauch: Hilbert space with reproducing kernel and uniform distribution preserving maps. In 21st Czech and Slovak International Conference on Number Theory, University of Ostrava, vol. 21, 2013.
  8. V. Baláž – J. Fialová – V. Grozdanov – G. Stojanovski – O. Strauch: Hilbert Space with Reproducing Kernel and Uniform Distribution Preserving Maps II.. In The 3rd International Conference on Uniform Distribution Theory, Slovak Academy of Sciences, Bratislava, Smolenice, pp. 2–2, 2012.
  9. V. Baláž – J. Fialová – V. Grozdanov – G. Stojanovski – O. Strauch: Hilbert Space with Reproducing Dernel and Uniform Distribution Preserving Maps I.. In Number Theory, Stará Lesná, vol. 20, 2011.
  10. V. Baláž – V. Grozdanov – V. Ristovska-DImitrieva – O. Strauch – G. Stojanovski: On the Mean Square Worst-Case Error of the Quasi-Monte Carlo Integration in Weighted Sobolev Spaces. In Numerical Methods and Applications, Borovets, Bulgaria, vol. 17. International Conference, 2010.
  11. V. Baláž: Remarks on uniform density u. pp. 43–48, 2007.
  12. V. Baláž – T. Šalát: Uniform density u and corresponding Iu and Iu-star-convergence. 2005.
  13. V. Baláž – T. Šalát: Uniform density u and corresponding I_u-convergence. pp. 15, 2005.
  14. V. Baláž: Poznámka o štruktúre dvoch funkcií aplikovaním pojmu nulových bodov a pevných bodov (in Danish). pp. 61–68, 2002.
Facebook / Youtube

Facebook / Youtube

RSS